| Model Number |
Q6 EDGE 3 STRETTO |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Abrasion (1689)
| Date of Event |
05/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
Event or Problem Description
Provider alleges consumer was hit by a car.
Additional Manufacturer Narrative
Not a pride issue.Car hit enduser.
Event or Problem Description
Provider alleges consumer was hit by a car.